# SDR AALA20130620005

- Difficulty date: June 4, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 207 & LONGERON 15 LT.  REMOVED DAMAGE & INSTALLED DOUBLER IAW  53-10-00-11.
